A Commuting Vectorfields Approach to Strichartz type Inequalities and Applications to Quasilinear Wave Equations
Séminaire Équations aux dérivées partielles (Polytechnique), (1999-2000), Talk no. 9, 16 p.
@article{SEDP_1999-2000____A9_0,
     author = {Klainerman, Sergiu},
     title = {A Commuting Vectorfields Approach to Strichartz type Inequalities and Applications to Quasilinear Wave Equations},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1999-2000},
     note = {talk:9},
     mrnumber = {1813172},
     zbl = {1059.35021},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1999-2000____A9_0}
}
Klainerman, Sergiu. A Commuting Vectorfields Approach to Strichartz type Inequalities and Applications to Quasilinear Wave Equations. Séminaire Équations aux dérivées partielles (Polytechnique),  (1999-2000), Talk no. 9, 16 p. http://www.numdam.org/item/SEDP_1999-2000____A9_0/

[B-C1] H. Bahouri and J.Y.Chemin “Equations d’ondes quasilineaires et effect dispersif” American Journal of Mathematics 121(1999), 1337–1377. | Zbl 0952.35073

[B-C2] H. Bahouri and J.Y.Chemin “Equations d’ondes quasilineaires et estimations de Strichartz” International Mathematics Research Notices 21(1999) 1141–1177. | Zbl 0938.35106

[C-K1] D.Christodoulou, S.Klainerman, “Asymptotic properties of linear field equations in Minkowski space". Comm.Pure Appl.Math. XLIII,(1990), 137-199. | Zbl 0715.35076

[C-K2] D.Christodoulou, S.Klainerman, “The global non linear stability of the Minkowski space". Princeton Mathematical series, 41 (1993). | Zbl 0827.53055

[Ho] L.Hormander, “Lectures on Nonlinear Hyperbolic Equations Mathematics and Applications 26, Springer-Verlag (1987). | Zbl 0881.35001

[K-T] Keel-Tao, “Endpoint Strichartz estimates”, Amer. J. Math. 120 (1998) 955-980. | Zbl 0922.35028

[Kl1] S.Klainerman “Uniform decay estimates and the Lorentz invariance of the classical wave equation". Comm.Pure.Appl.Math. 38, (1985), 321-332. | Zbl 0635.35059

[Kl2] S.Klainerman, “Remarks on the global Sobolev inequalities in Minkowski Space". Comm.Pure.Appl.Math. 40, (1987), 111-117. | Zbl 0686.46019

[Kl3] S.Klainerman, “The null condition and global existence to nonlinear wave equations". Lect. Appl. Math. 23, (1986), 293-326. | Zbl 0599.35105

[Kl4] S.Klainerman, “A Commuting Vectorfields Approach to Strichartz type Inequalities and Applications to Quasilinear Wave Equations” preprint. | Zbl 0993.35022

[Kl-R] S. Klainerman, I. Rodniansky “Improved regularity results for quasilinear wave equations” in preparation.

[Kl-Si] S.Klainerman, T. Sideris “On Almost Global Existence for Nonrelativistic Wave Equations in 3D” Comm.Pure.Appl.Math. 49 1996, 307-321 | Zbl 0867.35064

[L] O. Liess “Decay Estimates in Crystal Optics” Assymptotic Analysis 4(1991), 61-95. | Zbl 0735.35018

[M] C. Morawetz “The Limiting Amplitude Principle” Comm.Pure.Appl.Math. 15, 1962, 349-362. | Zbl 0196.41202

[S1] H. Smith “A parametrix construction for wave equations with C 1,1 coefficients” Ann Inst Fourier de Grenoble 48(3) 1994, 797-835. | Numdam | Zbl 0974.35068

[S2] H. Smith “ Strichartz and Nullform Estimates for Metrics of Bounded Curvature” preprint.

[T1] D. Tataru “Strichartz Estimates for operators with nonsmooth coefficients and the nonlinear wave equation” To appear in AJM | Zbl 0959.35125

[T2] D. Tataru ‘Strichartz Estimates for second order hyperbolic operators with nonsmooth coefficients III” preprint | Zbl 0990.35027